# SDR UALA2011032801459

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,652 hours, 22,506 cycles
- Engine: Pwa PW2037
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LEFT ELEVATOR TRAILING EDGE BY FUSELAGE SMALL AREA OF DAMAGE.  SAMC TEXT:  DAMAGE IS 8 INCHES FROM INBD EDGE OF LEFT ELEVATOR, THE DAMAGE IS A DENT .625 INCHES DEEP AND 1.750 INCHES WIDE ON THE TRAILING EDGE.  ELEVATOR EDGE IS CRUSHED AT DAMAGE LOCATION.  ACCOMPLISHED REPAIR PER SRM.  ACP PER AMT.  PAINTED TO MATCH.
